# SDR DHL2003802547

- Difficulty date: November 14, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE FWD PASSENGER DOOR JAMB AFT LWR CORNER CRACKED 0.750 STA 55.000, L20 - L21L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 15, SERVICE REWORK DWG SRO8530021, DWG 5750776.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  TRIMMED OUT DAMAGED AREA IAW SRM 53-2-0 FIG 15, SERVICE REWORK DWG SRO8530021, DWG 5750776.  FABRICATED FILLER DOUBLER AND TRIPLER IAW SRM 53-2-0 FIG 15, SERVICE REWORK DWG SRO8530021, DWG 5750776.  CLEANED, TREATED AND PRIMED FILLER AND DOUBLER AND TRIPLER AND AREA IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLER AND DOUBLER AND TRIPLER WITH NEW FASTENERS.
